Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On integral bases


Author: Henry B. Mann
Journal: Proc. Amer. Math. Soc. 9 (1958), 167-172
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093502-7
MathSciNet review: 0093502
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Erich Hecke, Vorlesungen über die Theorie der algebraischen Zahlen, Chelsea Publishing Co., Bronx, N.Y., 1970 (German). Second edition of the 1923 original, with an index. MR 0352036
  • [2] Henry B. Mann, Introduction to algebraic number theory, The Ohio State University Press, Columbus, Ohio, 1955. With a chapter by Marshall Hall, Jr. MR 0072174
  • [3] T. Takagi, Ueber eine Theorie des relativ Abelschen Zahlkoerpers, J. Fac. Sci. Imp. Univ. Tokyo Sect. I vol. 41, Art. 9.
  • [4] B. L. van der Waerden, Moderne algebra, Berlin, Springer-Verlag, 1950.
  • [5] C. Chevalley, L'arithmetic dans les algèbres de matrices, Actualités Scientifiques et Industrielles, no. 323, Paris, 1936.
  • [6] Claude Chevalley, Introduction to the Theory of Algebraic Functions of One Variable, Mathematical Surveys, No. VI, American Mathematical Society, New York, N. Y., 1951. MR 0042164

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093502-7
Article copyright: © Copyright 1958 American Mathematical Society